# SDR AWHA201906184001

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N661WA
- Make and model: Cessna 208B
- Aircraft serial: 208B0661
- Aircraft time: 12,137 hours, 29,652 cycles
- Engine: Pwa PT6A114A
- Engine time: 5,074 hours, 25,167 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: NSN
- Condition: Failed
- Location: Brake System
- Part time: 12,137 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON TAXI TO RWY 20 FOR DEPARTURE FROM KPWT AT IDLE RPM (A TWY NE BOUND) LOSS OF BRAKING/STEERING CONTROL, RESULTED IN ACFT VEERING OFF PAVED SURFACE AND INTO THE GRASS ADJACENT TO TWY. ACFT WAS IMMEDIATELY SHUTDOWN AND SECURED. NO CONTACT WITH ANY OBJECT AND NO APPARENT DAMAGE TO EITHER THE ACFT OR ANY ON-AIRPORT OBJECT. ENGINE FOD DAMAGE NOT SUSPECTED DUE TO AN IDLE POWER SETTING, RAPID SHUTDOWN, AND LACK OF LOOSE FOREIGN MATERIAL ON THE SIDE OF THE TWY. PILOT’S RIGHT BRAKE/STEERING PEDAL WAS THE AFFECTED SIDE. ENGINE AND PROP TORQUE (EVEN AT IDLE) IS SIGNIFICANT ENOUGH TO CAUSE THIS WITHOUT THE ABILITY TO COUNTER STEER.  A MAINTENANCE WORKER AT THE LOCAL MAINTENANCE FACILITY SECURED A TOW BAR AND WAS ABLE TO TOW THE AIRCRAFT BACK ONTO THE TAXI/RUN UP AREA WITHOUT DIFFICULTY. ACFT WAS SUBSEQUENTLY TOWED AGAIN TO THE GA PARKING AREA AWAITING OEDERED MAINTENANCE INSPECTIONS.
